MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN914814
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the device history review for the product visistat 35w non-sterile lot # 73d2100585 investigation did not show issues related to the complaint.
 
Event or Problem Description
The orhopids find that the staples do not close nicely and so the wound subsequently does not close from skin stapler 528236.Clinical consequences: infections have occurred in the patients.Patient condition or treatment unknown.

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key14644700
Report Number3003898360-2022-00206
Device Sequence Number17373122
Product Code QQS
UDI-Device Identifier34026704631798
UDI-Public34026704631798
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914814
Device Catalogue Number528236
Device Lot Number73D2100585
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown